# SDR DALA2019010700058

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,356 hours, 50,895 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Retract Cylinder
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O OUT OF TLH, L MAIN GEAR INDICATED UNSAFE WITH GEAR HANDLE UP. CYCLED GEAR HANDLE PER QRH, BUT LIGHT DID NOT GO OUT. FOUND LT MLG RETRACT CYL BYPASSING R/R RETRACT CYL ON LT MLG PER AMM 32-32. FOUND CK VALVE LEAKING. RPLD SAME. LEAK CK GOOD. C/W NO GO ODI 32-61 AND SWUNG GEAR MULTIPLE TIMES ALL CKS GOOD. (LP5216022)
